# SDR ASAA2015031111110

- Difficulty date: March 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69407092
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED BETWEEN FS 727A AND FS 727B, S26R AND S27R.  ACFT GROUNDED.  INSTALLED REPLACEMENT INTERCOSTAL BETWEEN FS 727A - FS 727B, S26R AND S27R IAW DWG 69-40709 AND SRM 51-40-02-0G-0.
